# SDR SWAA040606

- Difficulty date: February 26, 2004
- Submitted: March 5, 2004
- Operation: Air carrier
- Aircraft: 096SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 23055
- Aircraft time: 65,133 hours, 70,714 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 100067
- Condition: Inoperative
- Location: Rt Galley
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED PM CHECK, FOUND AFT RT GALLEY EMERGENCY EXIT LIGHT INOP.  REMOVED AND REPLACED LIGHT PER MM.
